# SDR 96ZZZX4171

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N299QS
- Make and model: Cessna S550
- Aircraft serial: S5500099
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 17000382
- Condition: Motor Seized
- Location: Toilet Flush
- Part time: 7,773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TOILET WOULD NOT FLUSH.  FOUND MOTOR/PUMP ASSEMBLY LOCKED UP TIGHT.  THIS IS A COMMON OCCURRENCE AS THE PUMP IMPELLER SWELLS AND JAMS IN THE PUMP HOUSING.  NEED TO USE A MOTOR/PUMP ASSEMBLY THAT IS RESISTANT TO 'BLUE WATER'.
